2019
Том 71
№ 11

All Issues

Finitely Represented $K$-Marked Quivers

Belousov K. I., Nazarova L. A., Roiter A. V.

Full text (.pdf)


Abstract

We present necessary and sufficient conditions for the finite representability of K-marked quivers.

English version (Springer): Ukrainian Mathematical Journal 53 (2001), no. 4, pp 631-636.

Citation Example: Belousov K. I., Nazarova L. A., Roiter A. V. Finitely Represented $K$-Marked Quivers // Ukr. Mat. Zh. - 2001. - 53, № 4. - pp. 550-555.

Full text